It is currently Fri Aug 18, 2017 6:56 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu May 01, 2014 4:48 pm 
Offline
Average Poster
Average Poster

Joined: Thu May 01, 2014 4:09 pm
Posts: 8
Ok so, I've never posted before or even been able to talk with anyone other than my dr about my suboxone taper. I've read through a few posts and found even just listening to what others say is encouraging. I think I could use all the help I can get so here's my background...
Started taking Vic's and perks about 6years ago after a car accident and then it wasn't because I was in pain anymore but because I liked the feeling and was hooked. Having 2 small children and being a single mother they made me feel like super mom. House was spotless, worked a full time job, kids in activities and me on the PTA. All was wonderful until drs script wasn't enough and i just spiraled downwards. Using all my money and time to get the next pills. My dr at the time was of no help and every time I went in he tried to up my dose or drug and by the time he wanted to give me oxys (last thing I was on was the strongest dose of narcos) I had had enough and found a new dr. I never wanted to be an addict but I had lost myself and what I wanted a long time before. My new dr. Was amazing and put me on suboxone starting at 8mg. It's been a few years now and I've been SLOWLY tapering if that's even normal. Been a little over 3 yrs? I have a new man and things in my life are going pretty well. Nobody knows about it though so I'd like to be done done soon. I've recently over the past year jumped from 8s to 4s to 2's and just slivers I that. I'm down to 1/24 (of the 2's)a day but I can't seem to jump ship. The w/ds are still there, I just don't understand? Wondering if it's more mental but the physical is there too. I turn all red, sweats, restless everything and stomach too? Always happens when trying to skip days. Seem to taper without too many w/ds but not sure how much smaller I can get these things. Any encouragement or ideas would be greatly appreciated.


Top
 Profile  
 
PostPosted: Fri May 30, 2014 8:19 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Hi Zep830,

You seem to have slipped under the carpet here and no one found your post.

How is your taper going and were you able to jump from that micro dose? Some say just stop it and get it over with. You've already been through a lot of the withdrawals by tapering down so low.

If you haven't been able to stop, don't be hard on yourself. Letting go of a drug that has been keeping you stable for all those years is not an easy thing to do.

What about the new BF? Does he care at all about the Sub use? He shouldn't, it shows you are trying to help yourself.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Sat May 31, 2014 3:05 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
Thanks for sharing your story.

I'm down to 1 mg/day and get ready to take the next step down.

I'm no expert, but 1/24th (of 2 mg) sounds microscopic. Is it possible that your physical symptoms are related to being a little anxious about getting off suboxone? Personally, I'm at the point where I want to get off this drug, no matter what the short-term mental cost is.

How are you doing at this point?

-- JI

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group